# SDR QR9R2025100200001

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9752
- Aircraft time: 4,091 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4639002009
- Part serial: 3046
- Condition: Making Metal
- Location: Tail Rotor
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR T/R CHIP. CAUTION REMAINED ON AFTER ACTIVATING FUZZ BURN FOR ONE SECOND. CHIP FOUND DURING IGB CHIP DETECTOR INSP THAT REQUIRES REPLACEMENT OF GEARBOX IAW 65-32-00, 6-23 TABLE 1 ITEM D. REMOVED AND REPLACED GEARBOX IAW AMM 65-32-00, 4-1; MOC SUCCESSFULLY COMPLETED.
